# SDR SWAA042998

- Difficulty date: October 16, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 59,774 hours, 57,370 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND 3 EACH FUSELAGE SKIN CRACKS AT BS 312, STRINGER 25R, BS 386, STRINGER 17R, BS 390, STRINGER 17R.  REPAIRED SKIN SECTIONS PER EA.
